MathSciNet Relay Station
MathSciNet bibliographic data
MR2271770 37F10 (37B45 37F50 54H20)
Devaney, Robert L.; Rocha, Mónica Moreno; Siegmund, Stefan Rational maps with generalized Sierpinski gasket Julia sets. Topology Appl. 154 (2007), no. 1, 11–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement